# SDR GTIA2016070301499

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 33,410 hours, 15,592 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat Row 5 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DROPPED AT ROW 5 A B C. SECURED OXYGEN MASKS AND PERFORMED MASK DROP CHECK IAW AMM 35-23-00. NO DEFECTS NOTED
